# SDR SIMA20130723008

- Difficulty date: July 23, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 28,141 hours, 24,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  SHIMMED FORWARD LOWR ARM FITTING ON MAIN CABIN DOOR IAW AMM 52-18.  OPS CHECKED OK.
